# SDR QXEA0102120

- Difficulty date: December 13, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ANGLE BRACKET AT CRACKED AT STATION 1700 ON AIRCRAFT STRUCTURE JUST UNDER INBOARD FLAP FAIRING DOOR.  REPAIRED IAW FOKKER SRM 53-02-01 FIGURE 6.
